Pubblicazioni e Preprints

[1] M. Berti, "Some remarks on a variational approach to Arnold diffusion", Discrete and Continuous Dynamical Systems, vol. 2, n.3, 1996.

[2] A. Ambrosetti, M. Berti, "Homoclinics and Complex dynamics in slowly oscillating systems , Discrete and Continuous Dynamical Systems, vol. 4, n.3, 1998.

[3] M. Berti, "Heteroclinic solutions for perturbed second order systems" , Rend. Mat. Acc. Naz. Lincei , s. 9, vol. 8, fasc.4, 1998.

[4] M. Berti, P. Bolle, "Variational construction of Homoclinics and Chaos in presence of a saddle-saddle equilibrium", Annali Scuola Normale Superiore di Pisa, serie IV,vol. XXVII, fasc. 2, 1998. pdf

[5] M. Berti, P. Bolle, "Variational construction of Homoclinics and Chaos in presence of a saddle-saddle equilibrium", Rend. Mat. Acc. Naz. Lincei, s. 9, vol. 9, fasc. 3, 1998.

[6] M. Berti, P. Bolle, "Homoclinics and Chaotic Behaviour for Perturbed Second order Systems", Annali di Matematica Pura e Applicata , vol. CLXXVI, pp. 323-378, 1999. pdf

[7] M. Berti, P. Bolle, "Diffusion time and splitting of the separatrices in nearly integrable isochronous Hamiltonian systems", Rend. Mat. Acc. Naz. Lincei , s.9, vol. 11, fasc. 4, pp. 235-243, 2000.

[8] M. Berti, A. Malchiodi, "Non-compactness and Multiplicity results for the Yamabe problem on S^n", Journal of Functional Analysis , Vol. 180, No. 1, 2001. pdf

[9] M. Berti, C. Carminati, "Chaotic dynamics for perturbations of infinite dimensional Hamiltonian systems", Nonlinear Analysis, Theory, Methods, Applications , 48, 481-504, 2002. pdf

[10] M. Berti, P. Bolle, "Fast Arnold diffusion in systems with three time scales", Discrete and Continuous Dynamical Systems , series A, Vol. 8, n.3, pp.795-811, 2002. pdf

[11] M. Berti, P. Bolle, "A functional analysis approach to Arnold Diffusion", Annales Institute Henri Poincare', Analyse non-lineaire , 19, 4, pp. 395-450 2002. pdf

[12] M. Berti, L. Biasco, P. Bolle, "Optimal stability and instability results for a class of nearly integrable Hamiltonian systems", Rend. Mat. Acc. Naz. Lincei , s. 9, vol 13, fasc. 2, pp. 77-84, 2002.

[13] M. Berti, L. Biasco, P. Bolle, "Drift in phase space: a new variational mechanism with optimal diffusion time", Journal de Mathématiques Pures et Appliques , 82/6 pp. 613-664, 2003. pdf

[14] M. Berti, P. Bolle, "Periodic solutions of nonlinear wave equations with general nonlinearities", Communications in Mathematical Physics , 243, 2, pp.315-328, 2003. pdf

[15] M. Berti, P. Bolle, "Multiplicity of periodic solutions of nonlinear wave equations", Nonlinear Analysis, Theory, Methods, Applications , 56-7, pp. 1011-1049, 2004. pdf

[16] M. Berti, L. Biasco, E. Valdinoci, "Periodic orbits close to elliptic tori and applications to the three-body problem", Annali Scuola Normale Superiore di Pisa , Cl. Sci. (V) 3, 87-138, 2004. pdf

[17] M. Berti, P. Bolle, "Bifurcation of free vibrations for completely resonant wave equations", Bollettino Unione Matematica Italiana , (8) 7-B, 519-528, 2004.

[18] D. Bambusi, M. Berti, "A Birkhoof-Lewis type theorem for some Hamiltonian PDE's", SIAM Journal on Mathematical Analysis , 37, 1, 83-102, 2005. pdf

[19] M. Berti, L. Biasco, "Periodic solutions of nonlinear wave equations with nonmonotone forcing terms", Rend. Mat. Acc. Naz. Lincei , s.9, v.16, fasc.2, 107-124, 2005.

[20] M. Berti, M. Procesi, "Quasi-periodic oscillations for wave equations with periodic forcing", Rend. Mat. Acc. Naz. Lincei , s.9, v. 16, f.2, 109-116, 2005.

[21] M. Berti, P. Bolle, "Cantor families of periodic solutions for completely resonant nonlinear wave equations", Duke Mathematical Journal , 134, issue 2, 359-419, 2006. pdf

[22] M. Berti, L. Biasco, "Forced vibrations of wave equations with non-monotone nonlinearities", Annales de l'Institute H. Poincare', Analyse nonlinaire , Vol. 23, issue 4, 439-474, 2006. pdf

[23] P. Baldi, M. Berti, "Periodic solutions of wave equations for asymptotically full measure set of frequencies", Rend. Mat. Acc. naz. Lincei , Volume 17, Issue 3, 257-277, 2006. pdf

[24] M. Berti, M. Procesi, "Quasi-periodic solutions of completely resonant forced wave equations", Communications in Partial Differential Equations , 31, 6, 959-985, 2006. pdf

[25] M. Berti, P. Bolle, "Cantor families of periodic solutions for wave equations via a variational principle'' , to appear in Advances in Mathematics. pdf

[26] P. Baldi, M. Berti, "Forced vibrations of a nonhomogeneous string" , to appear in SIAM Journal on Mathematical Analysis , pdf

[27] M. Berti, M. Matzeu, E. Valdinoci, "On periodic elliptic equations with gradient dependence" , to appear in Communications in Pure and Applied Analysis 2007, pdf

[28] M. Berti, P. Bolle, "Cantor families of periodic solutions of wave equations with C^k nonlinearities" , to appear in Nonlinear Differential Equations and Applications , 2007 pdf

[29] M. Berti, P. Bolle, "Periodic solutions for higher dimensional nonlinear wave equations" , preprint 2007, pdf

Book

M. Berti, Topics on "Nonlinear Oscillations of Hamiltonian PDEs'', Progress in Nonlinear Differential Equations and Its Applications, 74, Birkhauser, Boston, 2007. pdf

M. Berti, Lectures on "Variational Methods for Hamiltonian PDEs", Nato summer School "Hamiltonian Dynamical Systems and Applications", Montreal 18-29 June, 2007, organizers D. Bambusi, W. Craig, S. Kuksin, A. Neistadt. pdf

Proceedings

[1] A. Ambrosetti, M.Berti, "Applications of Critical Point Theory to Homoclinics and Complex Dynamics", Proc. of the International Conference on Dynamical Systems and Differential Equations, W.Chen and S.Hu editors, 1998.

[2] M. Berti, "A Functional Analysis approach to Arnold Diffusion", Proc. of the International Conference SPT 2001, World scientific, Ed. D.Bambusi, G.Gaeta, M.Cadoni.

[3] M. Berti, "Arnold Diffusion: a Functional Analysis Approach", Proc. of Institute of Mathematics of Nas of Ukraine, Vol. 43, Part 2, 712-719, 2002.

[4] M. Berti, "Soluzioni periodiche di PDEs Hamiltoniane", invited conference 30 m. at XVII Congresso UMI, Milano, 8-13 settembre 2003, Bollettino Unione Matematica Italiana 8, 7-B, pp. 647-661, 2004.

[5] M. Berti, "Nonlinear oscillations of completely resonant wave equations", Proceeding of the International Conference on "Fixed point theory and Applications", invited conference by A. Abbondandolo, Bedlewo, Poland, 2005.

[6] M. Berti, "Nonlinear oscillations in wave equations", Proc. of the International Workshop Equadiff 11, invited conference by P. Rabinowitz, Bratislava, 2005.

[7] M. Berti, P. Bolle "Cantor families of periodic solutions in wave equations", Proc. of the International Conference on Variational Methods, organizers A. Ambrosetti, V. Bangert, K. Chang, I. Ekeland, P. Rabinowitz, Tianjin, 2007.